# SDR DALA2016042903454

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE REWORK EXTERNAL SKIN ON UPPER FUSELAGE FROM FRAME 41 TO FRAME 42 AND STR 18L,  PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN ON UPPER FUSELAGE FROM FRAME 41 TO FRAME 42 AND STRINGER 18L IAW PRI 545977-14, REV 0 AND ER/A 545977-14, REV ORIGINAL.
